# SDR CALA9701485

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs  965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON ANGLE AT STA 965 IN AFT BAGGAGE BIN FROM LONGERON 30L TO 25L AND A 20 INCH CRACK WAS FOUND AT LONGERON 28L.  A REPAIR WAS INSTALLED IAW SRM 53-03.
